# SDR ABXA9500232

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Corroded
- Location: Fs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON THE STA 110 FUSELAGE SKIN.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-10867-MR.
